Rocky Mountain Journal of Mathematics

Turán Inequalities for Symmetric Askey-Wilson Polynomials

L.D. Abreu and J. Bustoz

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 30, Number 2 (2000), 401-409.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070327

Digital Object Identifier
doi:10.1216/rmjm/1022009272

Mathematical Reviews number (MathSciNet)
MR1786989

Zentralblatt MATH identifier
0985.33012

Citation

Abreu, L.D.; Bustoz, J. Turán Inequalities for Symmetric Askey-Wilson Polynomials. Rocky Mountain J. Math. 30 (2000), no. 2, 401--409. doi:10.1216/rmjm/1022009272. https://projecteuclid.org/euclid.rmjm/1181070327


Export citation

References

  • R. Askey J. and Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. 54 (1985).
  • M.N. Bajaj, The Turan expressions, M.Sc. Thesis, University of Alberta, Edmonton, Canada, 1969.
  • J. Bustoz and M.E.H. Ismail, Turan inequalities for ultraspherical and continuous $q$-ultraspherical polynomials, SIAM J. Math. Anal. 14 (1983), 807-818.
  • --------, Turan inequalities for symmetric orthogonal polynomials, Internat. J. Math. Math. Sci. 20 (1997), 1-8.
  • G. Gasper, On the extension of Turan's inequality to Jacobi polynomials, Duke Math. J. 38 (1971), 415-428.
  • G. Gasper and M. Rahman, Basic hypergeometric series, Encyclopedia of Mathematics 35, Cambridge, 1990.
  • O. Szász, Inequalities concerning ultraspherical polynomials and Bessel functions, Proc. Amer. Math. Soc. 1 (1950), 256-267.
  • G. Szego, On an inequality of P. Turan concerning Legendre Polynomials, Bull. Amer. Math. Soc. 54 (1948), 401-405.
  • P. Turán, On the zeros of the polynomials of Legendre, Casopis pro Pestorani Matematik y a Fysiky 75 (1950), 113-122.